The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Journal of Differential Equations
( Vol.143 NO.1 / 1998 )
home Roots of Unity and Unbounded Motions of an Asymmetric Oscillator
Pages 201-220
Jose Miguel Alonso, Rafael Ortega,
home Zeeman's Monotonicity Conjecture
Pages 191-200
F. Beukers, R. Cushman,
home Asymptotic Unfoldings of Dynamical Systems by Normalizing beyond the N ormal Form
Pages 151-190
James Murdock,
home The Non-integrability of the Truncated Two Fixed Centres Problem
Pages 147-150
M. E. Sansaturio, I. Vigo-Aguiar, J. M. Ferrandiz,
home Boundary Layers for Viscous Perturbations of Noncharacteristic Quasilinear Hyperbolic Problems
Pages 110-146
Emmanuel Grenier, Olivier Gues,
home Collapsible Backward Continuation and Numerical Approximations in a Functional Differential Equation
Pages 96-109
L. A. V. Carvalho, Kenneth L. Cooke,
home Nonlinear Superlinear Singular and Nonsingular Second Order Boundary Value Problems
Pages 60-95
Ravi P. Agarwal, Donal O'Regan,
home Scattering for a Quasilinear Hyperbolic Equation of Kirchhoff Type
Pages 1-59
Taeko Yamazaki,
home Roots of Unity and Unbounded Motions of an Asymmetric Oscillator
Pages 201-220
Jose Miguel Alonso, Rafael Ortega,
home Zeeman's Monotonicity Conjecture
Pages 191-200
F. Beukers, R. Cushman,
home Asymptotic Unfoldings of Dynamical Systems by Normalizing beyond the Normal Form
Pages 151-190
James Murdock,
home The Non-integrability of the Truncated Two Fixed Centres Problem
Pages 147-150
M. E. Sansaturio, I. Vigo-Aguiar, J. M. Ferrandiz,
home Boundary Layers for Viscous Perturbations of Noncharacteristic Quasilinear Hyperbolic Problems
Pages 110-146
Emmanuel Grenier, Olivier Gues,
home Collapsible Backward Continuation and Numerical Approximations in a Functional Differential Equation
Pages 96-109
L. A. V. Carvalho,
home Nonlinear Superlinear Singular and Nonsingular Second Order Boundary Value Problems
Pages 60-95
Ravi P. Agarwal, Donal O'Regan,
home Scattering for a Quasilinear Hyperbolic Equation of Kirchhoff Type
Pages 1-59
Taeko Yamazaki,